Jump to content
coldturkmama

coldturkmama Recovered after Paxil cold turkey

Recommended Posts

coldturkmama
On 12/29/2019 at 9:39 AM, Snorky said:

Hi C

 

Brassmonkey v kindly told me about your post and experience. I’m also CT status (as per my thread in intro section?) Gist is stopped amitriptyline 25mg Sept 19, but lots of other ADs over thirty years.

 

My main issues on mental side are depressive thoughts, anhedonia and anxiety (in that order)  However, on phthalates side I struggle with worsening head tremors and tics.  I was intrigued to read your comments re throbbing legs, and wondered if they were ditto mine? 24/7, knees to toes, both sides, combo of “pressure type sensations, numbness and pins and needles. Is that what you had/have?

 

Thank you

 

Hi :) 

 

mine was pain...terrible leg pain from my knees to my ankles which left me in tears quite often.  :(

4 minutes ago, Melissa5000 said:

Thank you very much for sharing your story! I am in a wave right now and visited the recovery stories to cheer me up! 

It helps a lot! Thank you!!!!!!!! :)

Keep the faith, it will end :)

Share this post


Link to post
Share on other sites
Snorky
6 hours ago, coldturkmama said:

 

Hi :) 

 

mine was pain...terrible leg pain from my knees to my ankles which left me in tears quite often.  :(

Keep the faith, it will end :)

Ok thanks. Mine is mainly nervy type sensations across both lower legs 24/7. They set you on edge, and I sometimes think the same symptom is in my head. Ie constant tightness and edge.

 

I know this can take a long time, but 4 months in and getting worse (not just lack of windows!)

 

 

Share this post


Link to post
Share on other sites
coldturkmama
4 hours ago, Snorky said:

Ok thanks. Mine is mainly nervy type sensations across both lower legs 24/7. They set you on edge, and I sometimes think the same symptom is in my head. Ie constant tightness and edge.

 

I know this can take a long time, but 4 months in and getting worse (not just lack of windows!)

 

 

 

4 months in is, unfortunately, very early in the process. It will improve but I found it to be a very one step forward, three back healing.

Share this post


Link to post
Share on other sites
Snorky
39 minutes ago, coldturkmama said:

 

4 months in is, unfortunately, very early in the process. It will improve but I found it to be a very one step forward, three back healing.

Thanks again. The big prob I have (apart from 30 year AD usage) is my age -60, and inability to work with these symptoms. How on earth do people manage financially?

 

 

Share this post


Link to post
Share on other sites
Cocopuffz17
2 hours ago, Snorky said:

Thanks again. The big prob I have (apart from 30 year AD usage) is my age -60, and inability to work with these symptoms. How on earth do people manage financially?

 

 

I was fortunate I could work. But I had to take a much lesser job at almost a 50% pay cut to be able to do it. It was very challenging for 8 months until I felt better and was able to get back into my normal job. I was fortunate enough to have a decent size nest egg of cash and I spent a decent chunk of it and would do it all over again to get off of these meds. 

Share this post


Link to post
Share on other sites
Snorky
17 minutes ago, Cocopuffz17 said:

I was fortunate I could work. But I had to take a much lesser job at almost a 50% pay cut to be able to do it. It was very challenging for 8 months until I felt better and was able to get back into my normal job. I was fortunate enough to have a decent size nest egg of cash and I spent a decent chunk of it and would do it all over again to get off of these meds. 

Thanks.

 

I agree entirely with your sentiments. My fear is about the deterioration over last few weeks of CT period. I tried reinstatement of 2.5mg of amitriptyline but that didn’t work. Alto suggested possibly reinstating small venlafaxine dose, as had been on that longest ( 2010-2018). I’m as terrified by Russian Roulette uncertainty as the symptoms currently experiencing.

 

PS. I bumped a post on my main thread about my version of anhedonia. Seems to have been overlooked. Do you mind taking a look?

 

Thanks again

Share this post


Link to post
Share on other sites
coldturkmama
On 12/31/2019 at 9:48 AM, Snorky said:

Thanks again. The big prob I have (apart from 30 year AD usage) is my age -60, and inability to work with these symptoms. How on earth do people manage financially?

 

 

 

Ugh I don’t know, it would be almost impossible for some. 

Share this post


Link to post
Share on other sites
Snorky

Hi C

 

Hope you’re ok. I just posted on my intro about significant weight loss since CT.  Only apparent as many commented this week on my return to work. 

 

Is is this something you’ve experienced or are aware of? Going to Doc tomorrow to raise with him.

 

Thanks

Share this post


Link to post
Share on other sites
coldturkmama
On 1/2/2020 at 9:34 AM, Snorky said:

Hi C

 

Hope you’re ok. I just posted on my intro about significant weight loss since CT.  Only apparent as many commented this week on my return to work. 

 

Is is this something you’ve experienced or are aware of? Going to Doc tomorrow to raise with him.

 

Thanks

 

Hi, 

no- I didn’t experience significant weight loss, which I wish I had because on Paxil o had gained a lotttt of weight. I’ve had to work very hard to get weight off since coming off the drug.

Share this post


Link to post
Share on other sites
Snorky
54 minutes ago, coldturkmama said:

 

Hi, 

no- I didn’t experience significant weight loss, which I wish I had because on Paxil o had gained a lotttt of weight. I’ve had to work very hard to get weight off since coming off the drug.

Hi C

 

Thank you. Yes, I always thought usage and taper more associated with weight gain too. Appears others, like me, can lose weight through anxiety and loss of appetite.

Share this post


Link to post
Share on other sites
Katy398

Thank you so much Mama,

I have just been trying to work out how to start using Claire Weekes but my cognitive fog prevented me from working out how to start and which book to buy. I’m a year in to at CT.

I was wondering if you know of a CT group? 

Our journey is so different to the tapering group. There’s no waiting to stabilise, just waiting for that unknown.

Any advice or insight would be greatly appreciated. This CT journey is terrifying.

Thanks again Mama Take care Kx

Share this post


Link to post
Share on other sites
Armorall

Hi CTM- so excited to read about your recovery! Do you feel that the anxiety you have now is your original anxiety, or one that still comes from WD anxiety?

Thanks!

Share this post


Link to post
Share on other sites
coldturkmama
On 1/3/2020 at 3:45 PM, Snorky said:

Hi C

 

Thank you. Yes, I always thought usage and taper more associated with weight gain too. Appears others, like me, can lose weight through anxiety and loss of appetite.

 

I only wish I had lost some, but it’s a hard way to lose weight. I hope you are feeling better.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy